Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

A Growth Model of International Direct Investment

Hans Brems
The American Economic Review
Vol. 61, No. 1 (Mar., 1971), p. 249
Stable URL: http://www.jstor.org/stable/1910574
Page Count: 1

You can always find the topics here!

Topics: Partial derivatives
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($10.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
249
    249